You are not logged in.

Stability robustness bounds for linear systems with delayed perturbations

Trinh, Hieu and Aldeen, M 1995, Stability robustness bounds for linear systems with delayed perturbations, IEE Proceedings: Control Theory and Applications, vol. 142, no. 4, pp. 345-350, doi: 10.1049/ip-cta:19951963.

Attached Files
Name Description MIMEType Size Downloads

Title Stability robustness bounds for linear systems with delayed perturbations
Author(s) Trinh, HieuORCID iD for Trinh, Hieu orcid.org/0000-0003-3438-9969
Aldeen, M
Journal name IEE Proceedings: Control Theory and Applications
Volume number 142
Issue number 4
Start page 345
End page 350
Total pages 6
Publisher IEEE
Publication date 1995-07-01
ISSN 1350-2379
Keyword(s) Science & Technology
Technology
Automation & Control Systems
Engineering, Electrical & Electronic
Instruments & Instrumentation
Engineering
LINEAR SYSTEMS
STABILITY
STATE-SPACE MODELS
STABILIZATION
UNCERTAINTY
Language eng
DOI 10.1049/ip-cta:19951963
Field of Research 0102 Applied Mathematics
0906 Electrical And Electronic Engineering
0913 Mechanical Engineering
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30095657

Document type: Journal Article
Collection: Faculty of Science, Engineering and Built Environment
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 39 times in TR Web of Science
Scopus Citation Count Cited 44 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 0 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 11 May 2017, 14:11:44 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.